# SDR UALA2010111204194

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 47,288 hours, 5,764 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1164056
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE, PANEL INBOARD OF NR 3 FLAP TRACK AND AFT OF WING GEAR CUTOUT HAS LARGE L-SHAPED CRACK ALONG TRAILNG EDGE, CRACK PROTRUDES TO UPPER SURFACE OF PANEL.  SUPPLEMENTAL DATA UPDATE, BEGAN REMOVING PANEL.  REMOVED PANEL.  STARTED PICKING UP HOLES ON NEW PANEL.  PICKED UP ALL HOLE (PARTIAL).  ACOMPLISHED REINSTALLMENT OF PANEL.
